# SDR AALA201607099004

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 6,625 hours, 2,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED: CIDS MESSAGE FOR DOOR 3L PRESSURE.  SERVICED 3L DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
